MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-214037

Медицинская библиотека · BMJ case reports · 2016

Iodide mumps following fistulogram in a haemodialysis patient.

Ghosh Raktim K, Somasundaram Mey, Ravakhah Keyvan

Клинический случайСтатьяПеревод в очереди

Аннотация

Iodide mumps, or contrast-induced acute sialadenitis, is characterised by rapid, painless enlargement of the salivary glands, following the use of iodinated contrast dye. The underlying mechanism of this adverse reaction is not completely understood. It could be due to an idiosyncratic reaction or related to deposition of iodide in the ductal systems of the salivary glands causing blockage and inflammation. With increasing renal dysfunction, the elimination half-life of the iodine-containing contrast dye gets prolonged. The course of iodine-induced sialadenitis is usually benign, and rapid resolution of symptoms is expected without definite treatment. The symptomatic management includes treatment with a parenteral non-steroidal anti-inflammatory drug (NSAID), steroids and dialysis. However, the role of steroids has been found to be controversial in previously published case reports. Pancreatic mumps and transient thyroid dysfunction were also reported in patients following iodinated contrast administration; the aetiology of this is thought to be similar to iodide-induced sialadenitis.

Для цитирования: Ghosh Raktim K, Somasundaram Mey, Ravakhah Keyvan. Iodide mumps following fistulogram in a haemodialysis patient.. BMJ case reports. 2016. DOI: 10.1136/bcr-2015-214037.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.